# SDR 06FDEA0134

- Difficulty date: January 10, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE CHORD CRACKED BS 1030 STR 25L.  *S/D*  REMOVED FAIL SAFE CHORD, FABRICATED AND INSTALLED REPAIR AND REPAIRED SECTION PER SRM 51-40-3, 51-30-2.
